# SDR C2XA96IA255

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S2711009100000
- Condition: Rusty
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 3C-CHECK INSPECTION, ROUTINE INSPECTION OF THE AILERON CONTROL SYSTEM FOUND A CONTROL ROD BELLCRANK TO HAVE RUSTY BEARINGS.  THE LEFT WING AILERON CONTROL SYSTEM BELLCRANK AT RIB NR 23 WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
